MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR

BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number 43175
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code Perforation (2001)
Date of Event 10/17/2019
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2006, the patient underwent placement of a greenfield vena cava filter.On (b)(6) 2019, a computed tomography (ct) scan revealed there was an inferior vena cava (ivc) filter in place below level of renal veins.Proximally filter was tilted dorsally 30 degrees with respect to ivc.Two anterior struts extended beyond the vessel wall.There was no retroperitoneal hematoma and there was no stenosis.
 
Event or Problem Description
On (b)(6) 2006, the patient underwent placement of a greenfield vena cava filter.On (b)(6) 2019, a computed tomography (ct) scan revealed there was an inferior vena cava (ivc) filter in place below level of renal veins.Proximally filter was tilted dorsally 30 degrees with respect to ivc.Two anterior struts extended beyond the vessel wall.There was no retroperitoineal hematoma and there was no stenosis.

Brand Name
GREENFIELD
Common Device Name
FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9935629
Report Number2134265-2020-04658
Device Sequence Number754711
Product Code DTK
UDI-Device Identifier08714729114659
UDI-Public08714729114659
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K901659
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/04/2007
Device Model Number43175
Device Catalogue Number43175
Device Lot Number0006818811
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/24/2020
Supplement Date Received by Manufacturer07/09/2020
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date07/21/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR